# SDR UALA2011110706069

- Difficulty date: November 6, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 66,382 hours, 11,909 cycles
- Engine: Pwa PW4077
- System (JASC): 3233 · Landing Gear Actuator
- Part: Clamp
- Part number: BACC10FY081SE
- Condition: Broken
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WAC FOUND CLAMP BROKEN ON LT MAIN LANDING GEAR ACTUATOR.  TEMPORARY REPAIR C-OUT PER EVA NUMBER UA-EVA-81464.  AFTER EVERY FLIGHT CYCLE ACCOMPLISH REPETATIVE VISUAL INSPECTION PER EVA INSTRUCTION STEPS 1 AND 2.  WITHIN 2 FLT CYCLES NOT TO  EXCEED PTC 11911, CLAMP NEED TO BE REPLACE WITH ORIGINAL CLAMP PCN 120-8237. -INF-  :AOG ORDER PLACED FOR CLAMP PCN 120-8237 OPBLM.
 REPLACED BROKEN CLAMP AS PER UA-EVA-81464.
